# SDR CALA2021012500092

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 59,527 hours, 26,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 31335099001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMERGENCY L MESSAGE PRESENT REPLACED EPSU, REF AMM 33-51-38-000-001-A & 33-51-38-400-001-A.  ALSO REPLACED BATTERY PACK REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  OPERATIONS CHECKED OK.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249021 SN OFF 9400 POWER SUPPLY, C OFF 31-3350-9-9001 9400 ON 31-3350-9-9001 8404 ACP IDT INSP OF REPLACING EPSU AT EMERGENCY L, REF AMM 33-51-38 AND GMM 09-10-05.  OPERATIONS CHECK GOOD.
